# SDR USAA2011092000005

- Difficulty date: September 19, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,518 hours, 46,127 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061141
- Part serial: 2038
- Condition: Faulty
- Location: Cockpit
- Part time: 52,477 hours, 35,105 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO CLT, CREW REPORTED SELECTING FLAPS TO 25 AND A SPLIT FLAP INDICATION OCCURRED AS INNER NEEDLE WAS AT 15 DEGREES.  CREW INITIATED A GO-AROUND AND PERFORMED QRH PROCEDURE "TRAILING EDGE FLAPS DISAGREE". NOTED OVERHEAD INDICATED ALL GREEN.  UPON RETURN TO LAND (ABOUT TEN MINUTES), BOTH FLAP INDICATORS WERE AT 25 DEGREES (NO ROLLING MOMENT EXPERIENCED).  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED OPERATIONAL CHECK AND VISUAL INSPECTION OF THE TRAILING EDGE FLAPS.  NO DEFECTS NOTED.  DUPLICATED SPLIT FLAP INDICATION AND REPLACED THE FLAP POSITION INDICATOR PER AMM TASK 27-58-41-404-004.  CHECKS OK.
